I take citalapram (celexa) 40 mg per day but lately I have a lot of trouble with anxiety. I am 82 . Have been taking celexa for over a year.
Hello, sorry it has taken so long for you to get a response! Yes anxiety is a possible side effect of Citalopram. Has your lifestyle changed at all recently? Can you think of any reason for your anxiety? If it continues, your doctor may prescribe an add on medication, for example i take Citalopram and i also take Pregabalin (Lyrica) for GAD. Alternatively, there is the option to switch to Lexapro (Escitalopram) which is more suited to anxiety but will still treat your depression and is in the same family of Citalopram. Have a chat with your doctor about this..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2010 • 2 answers
Updated 8 Sep 2014 • 4 answers
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Updated 25 Mar 2017 • 2 answers
Updated 12 Jan 2016 • 2 answers
Updated 16 Dec 2016 • 2 answers